|sic taking atripla i cant hold a erection
Nov 26, 2012
is atripla messing with my sex life,i dont even get firm any more?
| Response from Dr. Henry
erectile dysfunction is common in the general population (witness theplethora of products and ads in US market) and may be more common in HIV+ men. Stress, worry about transmission, diabetes, side effects of other drugs one might be taking (ie many psychotropic medications) and many other conditions/factors can contribute to erectile dysfunction. There has been a modest association of use of antiretroviral therapy with erectile dysfunction with no major link with any specific drug. efavirenz can have some odd neurologic effects in a small subset of patients. I would discuss with your HIV specialist-if no other factors present then a switch to an alternative HIV regimen might be considered on a trial bases to assess the contribution of your current meds on the problem. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Who Takes Atripla?
- Painful Ejaculation After Licking Anus Worried I Have HIV
- Stinging Pain After Condom Inside Out Worried I Have HIV
- Swollen Glands After Rimming Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- White Tongue After Topping Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.